Encephalopathy after furosemide use in nephrotic syndrome
Article first published online: 16 FEB 2007
Journal of Paediatrics and Child Health
Volume 43, Issue 3, pages 188–190, March 2007
How to Cite
Sharma, A. P. and Grimmer, J. (2007), Encephalopathy after furosemide use in nephrotic syndrome. Journal of Paediatrics and Child Health, 43: 188–190. doi: 10.1111/j.1440-1754.2007.01042.x
- Issue published online: 16 FEB 2007
- Article first published online: 16 FEB 2007
- Accepted for publication 24 October 2006.
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!